# SDR SWAA2013020112237

- Difficulty date: January 12, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VENT BOX STRUCTURE CRACKED AT STA 1200 CANTED FRAME.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
